# SDR DALA2024040504104

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 30,382 hours, 11,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5802950) EMERGENCY LIGHT 28 DEF INOP. FOUND WIRE PULLED FROM CONNECTOR, RE-INSERTED PIN PER B737 AMM 33-51-14. OPS CHECK GOOD. AC OK FOR SVC.
